Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Having chills, sweating and fever. What could be the cause?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 8985 Questions
hi myself XXXXXXX 24 year old,
I have below symptoms from 1 week like
3.small fever sometimes
4.feel uncomfortable
I went to doctor but its not helping..can you guide me
Posted Sat, 22 Jun 2013 in Medicines and Side Effects
Answered by Dr. Shoaib Khan 33 minutes later
Hello XXXXXXX and welcome to XXXXXXX

Thank you for writing to us.

I understand your concern and shall try my best to help you.

You had not mentioned the treatment given by your doctor and how many days did you use it?

Although your symptoms are very vague, they could be due to any of the following conditions:
-Viral infections
-Bacterial infections
-Tick or insect bites
And a few other causes.

I would advise the following investigations to narrow down our search to find the cause:
-Complete blood count
-Urine analysis
-Thyroid profile
-Renal function test
-Liver function tests
Also, if your doctor has performed any investigations, I would appreciate it if you could attach them to this discussion or email them to ' YYYY@YYYY ' with the subject line "ATTN:DR. SHOAIB KHAN". I shall look into them immediately.

I would also like to know what medications you are currently on. Looking forward to your reply.

Till then, take care.
Above answer was peer-reviewed by
Follow-up: Having chills, sweating and fever. What could be the cause? 48 minutes later
I have sent a mail attaching the report of my urine test,
I am under antibiotic ofloxacin-200mg?
I have back waist pain also is it related??
and i have whole body pain also
Answered by Dr. Shoaib Khan 42 minutes later
Hello once again XXXXXXX

I have gone through your urine report, and it reports the presence of a mild infection. This is called a UTI). Let me list all the symptoms of a UTI for your reference, they are:
-Burning sensation while urinating
-Frequent urination
-Lower abdominal or flank region (lower back pain)
-Itching around genitals
-Blood in urine (rare)
Please note that not all symptoms need to be present in one individual.

If you do not feel a response to medication, then the cause are:
-Resistance to current antibiotic
-Inadequate dose or duration of antibiotic use

In my opinion, you could be resistant to the current antibiotic, as a response should be experienced within 24-48 hours of antibiotic use. To solve this, you will have to conduct a urine culture and sensitivity examination. This investigation will give a list of antibiotics which will be effective and the most suitable one can be chosen to treat you.

In the meantime, please consume as much water as possible. You will be completely fine within 2-3 days of usage of an appropriate antibiotic.

I hope this helps. Wishing you a speedy recovery.

Take care.
Above answer was peer-reviewed by
Follow-up: Having chills, sweating and fever. What could be the cause? 4 hours later
thank you very much sir I mean it.
Answered by Dr. Shoaib Khan 6 hours later
You are most welcome.

I am extremely obliged to help you. As long as you recover and maintain good health, I am happy.

You can contact me anytime in the future at: WWW.WWWW.WW I shall be at your service immediately. If you have any further clarifications, please write back to me, or you could rate my answers after closing this discussion.

Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor